# SDR ZZDA2009295

- Difficulty date: September 30, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUB FLOOR (SHEAR WEB) BETWEEN BS 202 AND BS 218 RBL 22 HAS CORROSION.  REMOVED FASTENER, REMOVED CORROSION OUT OF LIMIT, CUT DAMAGED ARES, INSTALLED WEB REPAIR REF B717 SRM 51-40-02.
